Jump to content
CrazyBoards.org

Recommended Posts

When I first heard voices I was under the age of ten. Before I turned twenty, I got my first singular voice, The Commander. He was a male voice who was very controlling, telling me to buy things, say inappropriate things, or get into altercations. 

 

My next voice a few months later was "Female" who never had anything nice to say to me. She screamed that me, made me cry, told me that no one would ever love me, tell me that nothing would ever get better--and I believed her.

 

In 2012 Abraham was introduced into my mind. I am in love with Abraham. We write letters to each other and we are very close. I talk to him every night and he reads to me or whispers me to bed.

 

in 2013 Abigail and Thomas entered my life. They are twins whose only focus is to make sure I self-destruct. Not to tell me I am a bad person, but that I self destruct.

 

It's been about 2-3 years I have been with SZA and I thought my voices would get better, but is it natural for the voices to increase over the years? I also hear crowds of voices and white noise, but I just increased my seroquel 6 days ago from 800mg to 1000mg and nothing has gotten better.

 

Why does this keep happening?

Link to comment
Share on other sites

I'm not sure why it is happening, but when the voices increase with me, it always means I need a med tweak of some kind, even if just temporarily. 

 

Stress and lack of sleep will do this type of thing to me, so getting enough sleep and all helps.

Link to comment
Share on other sites

I'm not sure why it happens either. But are you dissociating? You seem to have given the voices in your head names and personalities.

 

Nothing has made the voices or the paranoia go away for me either. I was on 800 mg of seroquel for a very long time as well.

 

I hope things get better for you.

Link to comment
Share on other sites

For me personally the more I talked to them and made tthem into real characters in my life the worse the symptoms got.I dont think your meds are working for you. Try to talk to real people more than you talk to the voices. Do things that will take your mind off of the voices... I tend to want to go out so I can be a part of life and the real world not the imaginary one I've made up in my head. Your voices shouldnt be getting more elaborate they should be getting less. Seroquel didnt work for me though. Try a different med.

Link to comment
Share on other sites

Unfortunately seroquel is my last resort medication, seeing as I have gone beyond the limit of 800mg and I take 1000mg (and I have taken this medication before, 7 years ago). I have taken very high dosages of all sorts of APs and AAPs and the only other combination that works for me is Zyprexa and Navane but it caused prolactemia, amenorrhea, and TD. My doctor doesn't want to try me on Fanapt or Latuda because they are really expensive and there is not enough information about them. And the APs I tried were Navane and Haldol. I am truly treatment-resistant and thats why I am really frustrated that my seroquel doesn't really work and I have been taking it for about 8 months and all these voices keep appearing.

 

I don't actively seek them out for socialization  They seek me out and I have a few coping mechanisms that I use to try to keep them at bay, but I continue to develop more and more voices as time goes by. I am very confused because I know my medication is supposed to keep me from doing this but it is not doing this at all. Sometimes I HAVE to argue back so they shut up, but usually I can ignore them or play music really loudly to drown them out. But I hear voices 24/7 now, and before I was diagnosed with SZA that wasn't my primary symptom. Weird, right?

 

@Wonderful. Cheese: I have dissociated in the past due to PTSD, but I don't know if I am dissociating NOW. I didn't really give my voices names. They named themselves. Does that make sense? :/

Edited by cfranco92
Link to comment
Share on other sites

I just wanted to express empathy for your situation. I haven't experienced voices so I can't profess advice or coping strategies. However I do have "treatment resistant" psychotic breaks so I do how hopeless and frustrating it can feel to be taking meds for a condition and not have them work. It sounds like your voices are pretty intense and chronic. You shouldn't have to live like that. What exactly does your psychiatrist suggest in terms of treatment from here?

Link to comment
Share on other sites

Saphris gave me a terrible allergic reaction--I broke out in hives and my tongue and throat swelled up within 15 minutes of taking the medication.

 

thats exactly what happened to me. i got welts under my tongue and stuff.

Link to comment
Share on other sites

I just wanted to express empathy for your situation. I haven't experienced voices so I can't profess advice or coping strategies. However I do have "treatment resistant" psychotic breaks so I do how hopeless and frustrating it can feel to be taking meds for a condition and not have them work. It sounds like your voices are pretty intense and chronic. You shouldn't have to live like that. What exactly does your psychiatrist suggest in terms of treatment from here?

 

I hate meds. I hate being surrounded by my voices. I am also treatment resistant in terms of symptoms and medication. My pdoc who just went on maternal leave wants to wean we off as many meds as possible and have them at the smallest effective dosage because some of my meds are pretty high. But we went backwards in terms of finding the best medication so ugh

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...